# SDR C2XA05SH068

- Difficulty date: July 13, 2005
- Submitted: July 15, 2005
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145ER
- Aircraft serial: 145033
- Aircraft time: 16,008 hours, 13,966 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 355022002MOD4
- Part serial: 42252
- Condition: Malfunctioned
- Location: Lg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT CREW OBSERVED LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS.  FLIGHT CONTINUED TO DESTINATION AND MADE UNEVENTFUL LANDING.  MAINTENANCE REMOVED AND REPLACED LANDING GEAR ELECTRONIC UNIT IAW EMB 145 AMM 32-32-01. OPERATIONAL CHECK GOOD.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.
